# SDR CALA2017022700505

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 1,534 hours, 569 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Overserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUEL COMING FROM RIGHT WING TIP AND F/A REPORT FUEL ODOR IN GALLEYS.  TANK WAS OVERSERVICED AND FUEL CAME FROM SURGE TANK DURING TAXI, REDISTRIBUTED FUEL. NO DEFECTS NOTED TANK WAS OVERSERVICED AND FUEL CAME FROM SURGE TANK DURING TAXI, REDISTRIBUTED FUEL. NO DEFECTS NOTED
